| Catalog Number |
04.01.0170 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month after the primary, the patient came in reporting pain, due to a dislocation of the glenosphere from the liner.All components revised successfully.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 31 july 2024.Lot 2348679: (b)(4) manufactured and released on 09-apr-2024.Expiration date: 2029-03-27.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Additional implant revised.Batch review performed on 31 july 2024 on reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452) lot.2343310.Lot 2343310: (b)(4) manufactured and released on 09-jan-2024.Expiration date: 2028-12-16.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.